Aa
A
A
A
Close
High Blood Pressure / Hypertension Community
834 Members
Avatar universal

Losartan medication hair loss

Has anyone experienced this. I am 95% sure it’s causing hair thinning on the top. Never have experienced anything like this until I started this drug. Only on 25 mg day but it has to be it. Is there a good alternate. I am really healthy but have higher blood pressure and not sure why. Heart came back great.
1 Responses
Avatar universal
My hair has been thinning and I'm on the same dose of losartan. Wonder if that's why?
Have an Answer?
Top Healthy Living Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.